# SDR ASAA2016080417608

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,478 hours, 8,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752AS
- Condition: Loose
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT GATE L1 DOOR WOULD NOT OPEN.  ACFT GROUNDED.  R & R THE L1 DOOR GUIDE ARM IAW AMM 52-11-21-400-802.  ACCOMPLISHED GUIDE ARM ADJUSTMENT, REF AMM 52-11-00-820-801.  OPS CHECK GOOD.  NEW GUIDE ARM INSTALLED IS POST SB 737-52-1175.
